# SDR COEA2012060503816

- Difficulty date: June 5, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 28,257 hours, 28,994 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371202217
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR: OVERSIZED FASTENER HOLE IN STRINGER COMMON TO M7 HARD POINT ASSEMBLY AT NET NR 2 (FS 344.5) STR 11R FRAMES 19 - 20.  REPAIRED AND COMPLIED WITH M7 VERTICAL NET HARDPOINT ZN2 BRACKET ALTERATION ON STRINGER 11R PER M7 DRAWING 72R1101-02.
